# SDR ASAA2014091709282

- Difficulty date: September 17, 2014
- Submitted: October 7, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 68,707 hours, 39,705 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 6916970501
- Condition: Cracked
- Location: Bs 348
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 348.2 ATTACH ANGLE IS BROKE OFF AT LOWER ATTACH HOLE ABOVE STR 17L. ACFT GROUNDED.  REPAIRED THE FRAME ATTACH ANGLE IAW T/C AD20120205, 400-53-2.
